Alert archive / Wisconsin / Special Weather Statements in 2024

Special Weather Statement, NWS Milwaukee, WI

August 1, 2024Jefferson County, Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Aug 1, 2024, 7:04 PM CDT for Jefferson County, Milwaukee County, Waukesha County, Wisconsin. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2024, 7:04 PM CDT (00:04 UTC)
Expired
Aug 1, 2024, 8:00 PM CDT
In force
56 min
Issued by
NWS Milwaukee, WI
Hail
0.50 in
Wind
40

Counties Jefferson County, WI, Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 16 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

453 
WWUS83 KMKX 020004
SPSMKX

Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
704 PM CDT Thu Aug 1 2024
 
WIZ058-059-063>066-069>071-020100-
Dodge WI-Walworth WI-Rock WI-Waukesha WI-Milwaukee WI-Racine WI-
Washington WI-Jefferson WI-Dane WI-
704 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT MILWAUKEE...NORTHERN WALWORTH...
NORTHEASTERN ROCK...NORTHWESTERN RACINE...WAUKESHA...SOUTHERN
WASHINGTON...EASTERN DANE...JEFFERSON AND SOUTHERN DODGE COUNTIES
THROUGH 800 PM CDT...

At 703 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Merton to near Deerfield. Movement was
southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and isolated areas of half inch 
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor hail damage to vegetation is 
         possible.

Locations impacted include...
Milwaukee, Madison, Waukesha, Janesville, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Sun
Prairie, Muskego, Watertown, Mequon, South Milwaukee, Cudahy,
Whitewater, Hartford, and Whitefish Bay.

This includes the following highways...
 Interstate 39/90/94 between mile markers 129 and 137.
 U.S. Highway 12 between mile markers 263 and 273.
 U.S. Highway 151 between mile markers 98 and 112.
 Interstate 39/90 between mile markers 138 and 175.
 Interstate 94 between mile markers 241 and 310.
 Wisconsin Highway 26 between mile markers 6 and 53.
 Interstate 43 between mile markers 34 and 61, and between mile
markers 73 and 78.
 Interstate 41 between mile markers 40 and 75.
 U.S. Highway 45 between mile markers 61 and 63.
 Interstate 41/894 between mile markers 0 and 4.
 Interstate 41/43/894 between mile markers 5 and 9.
 Interstate 43/94 between mile markers 311 and 316.
 Interstate 41/94 between mile markers 317 and 326.
 Interstate 794 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4266 8900 4318 8951 4328 8909 4328 8901
      4330 8901 4346 8836 4323 8806 4319 8806
      4319 8801 4308 8787 4302 8790 4296 8785
      4288 8785 4284 8782
TIME...MOT...LOC 0003Z 303DEG 23KT 4313 8828 4298 8912 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

CMILLER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 1, 2:57 PM CDT, 4 hours 7 minutes earlier. Its key messages:

  • Showers and storms are likely this afternoon into the evening, with a lingering chance for a few showers and storms overnight. Some of the storms could be strong and also produce heavy rainfall this afternoon and evening.
  • A few showers and storms linger into Friday morning, with dry weather then likely through Saturday.
  • Uncertainty for storm trends for the latter portion of the weekend/early next week, but the potential for heavy rainfall is there for Monday or Tuesday.
Area forecast discussion, Aug 1, 2:57 PM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
257 PM CDT Thu Aug 1 2024

.KEY MESSAGES...

- Showers and storms are likely this afternoon into the evening,
  with a lingering chance for a few showers and storms
  overnight. Some of the storms could be strong and also
  produce heavy rainfall this afternoon and evening.

- A few showers and storms linger into Friday morning, with dry
  weather then likely through Saturday.

- Uncertainty for storm trends for the latter portion of the
  weekend/early next week, but the potential for heavy rainfall
  is there for Monday or Tuesday.

&&

.SHORT TERM...
Issued 257 PM CDT Thu Aug 1 2024

Tonight through Friday night:

Showers and storms continue to develop within an area of warm
air advection aloft this afternoon, mainly across the northern
half of the forecast area. Thinking that another round of storms
will develop by later afternoon in the western forecast area
towards the approaching trough axis and along a weak surface
frontal boundary.

Though there will be plenty of instability to work with this
afternoon into evening, mid level lapse rates and overall wind
profiles aren't very concerning for severe potential. Could see
some stronger winds with heavier downpours though, with
localized heavy rainfall also a concern given precipitable water
values pushing 2 inches and slow storm movements.

The stronger storms will wind down by around mid-evening as
daytime heating is lost, though a chance for showers and a few
storms will linger overnight into early Friday as the trough
slowly moves through. Should see enough clearing by Friday
afternoon for high temps back into the 80s across the forecast
area.

DDV

&&

.LONG TERM...
Issued 257 PM CDT Thu Aug 1 2024

Saturday through Thursday:

Dry weather is expected Saturday under high pressure, with highs
into the mid/upper 80s most places. Could see a few spots crack
90 given plenty of sunshine and light winds. Dewpoints will be a
touch lower into the mid to upper 60s, but high enough to keep
it feeling fairly uncomfortable when combined with the light
winds and sunshine.

Could see a few showers/storms on Sunday as deeper moisture
returns to the area and a weak wave moves through. There will be
a higher chance for showers and storms Monday into Tuesday as
moisture continues to increase and a stronger low moves through
the region. Highs will be in the 80s again Sunday, but will
likely not get out of the 70s Monday and Tuesday given the
current expected track of the low just south of Wisconsin.

Drier weather is expected for Wednesday and Thursday under high
pressure, with temps likely staying a bit below normal for early
August.

DDV

&&

.AVIATION...
Issued 257 PM CDT Thu Aug 1 2024

An approaching trough will continue to kick off more
showers/storms this afternoon into the evening. A few storms
could be stronger with some hail and gusty winds, with locally
heavy rainfall also a concern. Showers will likely linger
overnight into Friday morning as the trough swings through, with
some thunder possible at times. Lower ceilings will be possible
with the trough passage overnight in to Friday morning, with
clearing skies expected in the afternoon. Additionally, light
southerly winds ahead of the trough today will become northerly
on Friday between the departing trough and an approaching high.

DDV

&&

.MARINE...
Issued 257 PM CDT Thu Aug 1 2024

Low pressure will continue to approach from this afternoon and
will cross the lake this evening, bringing a chance of showers
and storms. Additionally, south to east winds today will become
northerly and a bit breezier Friday behind the departing low and
ahead of high pressure building in from the Northern Plains.
The high will gradually move through over the weekend, bringing
a return of somewhat lighter winds to the lake.

DDV

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 1, 2:28 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
228 PM CDT Thu Aug 1 2024

WIZ046-047-051-052-056>060-062>072-021930-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
228 PM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are likely this afternoon into the evening, with a
lingering chance for lightning overnight. A few storms this
afternoon may be strong to severe with small hail and gusty winds
the main concerns. Locally heavy rainfall will be possible as
well.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a chance for thunderstorms on Friday morning, but they
are not expected to be strong or severe.

There are chances for thunderstorms from Sunday through Wednesday,
but confidence remains low regarding the timing and strength of
any storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening. Heavy
rainfall reports of over 1 inch will be appreciated.

LMZ643>646-021930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
228 PM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

There is a chance for thunderstorms this afternoon into evening
with some gusty winds and heavy rainfall possible at times.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms will be possible Friday morning and then off and on
early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-021930-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
228 PM CDT Thu Aug 1 2024

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

There is a chance for thunderstorms today, mainly across the
southern half of Lake Michigan. Some storms could be strong with
heavy rainfall and brief gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There are chances for thunderstorms Friday, mainly in the morning.
There is a chance for storms early next week as well.

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 1, 5:43 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
543 PM CDT Thu Aug 1 2024

WIZ056>058-012315-
Dodge WI-Columbia WI-Sauk WI-
543 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT COLUMBIA...EAST CENTRAL SAUK AND
NORTHWESTERN DODGE COUNTIES THROUGH 615 PM CDT...

At 543 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 10 miles northwest of
Cambria to near Pardeeville to Lake Wisconsin. Movement was east at
20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portage, Lake Wisconsin, Poynette, Pardeeville, Randolph, Rio,
Cambria, Arlington, Wyocena, Otsego, Merrimac, Friesland, Doylestown,
Harmony Grove, and Interstate 90/94 Interchange.

This includes the following highways...
 Interstate 90/94 between mile markers 103 and 108.
 Interstate 39 between mile markers 85 and 95.
 Interstate 39/90/94 between mile markers 109 and 110, and between
mile markers 112 and 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 40 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4363 8889 4328 8920 4328 8929 4341 8974
      4352 8958 4364 8954
TIME...MOT...LOC 2243Z 272DEG 17KT 4362 8928 4351 8937 4337 8956

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

QUIGLEY
Special weather statement, Aug 1, 5:47 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
547 PM CDT Thu Aug 1 2024

WIZ057-058-063-064-012315-
Dodge WI-Columbia WI-Jefferson WI-Dane WI-
547 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN COLUMBIA...
NORTHEASTERN DANE...NORTHWESTERN JEFFERSON AND DODGE COUNTIES THROUGH
615 PM CDT...

At 547 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles north of Sun
Prairie to 6 miles northeast of Waterloo to 6 miles south of
Hustisford. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Watertown, Beaver Dam, Hartford, Waupun, Mayville, Columbus, Horicon,
Waterloo, Juneau, Lomira, Fall River, Theresa, Hustisford, Iron
Ridge, Burnett, Rubicon, Lebanon, Fox Lake, Woodland, and Reeseville.

This includes the following highways...
 U.S. Highway 151 between mile markers 107 and 146.
 Wisconsin Highway 26 between mile markers 44 and 53.
 Interstate 41 between mile markers 82 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 40 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4322 8843 4318 8901 4323 8928 4359 8896
      4363 8890 4363 8840
TIME...MOT...LOC 2247Z 250DEG 15KT 4328 8918 4326 8892 4325 8858

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

QUIGLEY
Local storm report, Aug 1, 5:55 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
555 PM CDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     Funnel Cloud     1 E Berlin              43.97N 88.94W
08/01/2024                   Green Lake         WI   Public

            Report of funnel clouds in northern Green
            Lake County.

&&

NRF
Special weather statement, Aug 1, 6:17 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
617 PM CDT Thu Aug 1 2024

WIZ057-058-063>065-020000-
Dodge WI-Columbia WI-Waukesha WI-Jefferson WI-Dane WI-
617 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN COLUMBIA...WESTERN
WAUKESHA...DANE...JEFFERSON AND SOUTHERN DODGE COUNTIES THROUGH 700
PM CDT...

At 616 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sauk City to Cottage Grove to Lac La
Belle. Movement was south at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Watertown, Middleton, Stoughton,
Fort Atkinson, Waunakee, Verona, Oregon, Jefferson, McFarland,
Monona, Mount Horeb, Windsor, Lake Mills, Columbus, Marshall,
Waterloo, and Juneau.

This includes the following highways...
 Interstate 39/90/94 between mile markers 113 and 137.
 U.S. Highway 18 between mile markers 70 and 71, and between mile
markers 73 and 84.
 U.S. Highway 12 between mile markers 249 and 273.
 U.S. Highway 151 between mile markers 98 and 122.
 Interstate 39/90 between mile markers 138 and 160.
 Interstate 94 between mile markers 241 and 282.
 Wisconsin Highway 26 between mile markers 16 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 40 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4304 8980 4286 8923 4287 8845 4344 8848
      4337 8902 4348 8943
TIME...MOT...LOC 2316Z 349DEG 12KT 4321 8972 4309 8922 4314 8856

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

QUIGLEY
Local storm report, Aug 1, 6:56 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
656 PM CDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Rain             2 S Berlin              43.94N 88.95W
08/01/2024  M4.50 Inch       Green Lake         WI   Public

            Measured 1 hour rainfall. Report via
            Facebook.

&&

NRF
Special weather statement, Aug 1, 7:04 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
704 PM CDT Thu Aug 1 2024

WIZ058-059-063>066-069>071-020100-
Dodge WI-Walworth WI-Rock WI-Waukesha WI-Milwaukee WI-Racine WI-
Washington WI-Jefferson WI-Dane WI-
704 PM CDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT MILWAUKEE...NORTHERN WALWORTH...
NORTHEASTERN ROCK...NORTHWESTERN RACINE...WAUKESHA...SOUTHERN
WASHINGTON...EASTERN DANE...JEFFERSON AND SOUTHERN DODGE COUNTIES
THROUGH 800 PM CDT...

At 703 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Merton to near Deerfield. Movement was
southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and isolated areas of half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Milwaukee, Madison, Waukesha, Janesville, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Sun
Prairie, Muskego, Watertown, Mequon, South Milwaukee, Cudahy,
Whitewater, Hartford, and Whitefish Bay.

This includes the following highways...
 Interstate 39/90/94 between mile markers 129 and 137.
 U.S. Highway 12 between mile markers 263 and 273.
 U.S. Highway 151 between mile markers 98 and 112.
 Interstate 39/90 between mile markers 138 and 175.
 Interstate 94 between mile markers 241 and 310.
 Wisconsin Highway 26 between mile markers 6 and 53.
 Interstate 43 between mile markers 34 and 61, and between mile
markers 73 and 78.
 Interstate 41 between mile markers 40 and 75.
 U.S. Highway 45 between mile markers 61 and 63.
 Interstate 41/894 between mile markers 0 and 4.
 Interstate 41/43/894 between mile markers 5 and 9.
 Interstate 43/94 between mile markers 311 and 316.
 Interstate 41/94 between mile markers 317 and 326.
 Interstate 794 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4266 8900 4318 8951 4328 8909 4328 8901
      4330 8901 4346 8836 4323 8806 4319 8806
      4319 8801 4308 8787 4302 8790 4296 8785
      4288 8785 4284 8782
TIME...MOT...LOC 0003Z 303DEG 23KT 4313 8828 4298 8912

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CMILLER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:42 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha19 min
Aug 1, 7:56 PM CDTSpecial Weather StatementMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more64 min
Aug 1, 8:35 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha115 min

Nearby

Special Weather Statements in Wisconsin, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.